Certified Medical Magazine by WMA, ACSA, HON
FAQs
12
0
Menu

Are there any symptoms that indicate that the antibiotic is reducing the effectiveness of the contraceptive?

By Andrea Rodrigo B.Sc., M.Sc. (embryologist).
Last Update: 05/25/2022

Intermenstrual bleeding (metrorrhagia), i.e. between one menstrual period and the next, may be caused by hormonal imbalance. This is unusual during hormonal treatment with contraceptives since, if taken properly, regulation is strict. Therefore, having a breakthrough bleeding may indicate a failure of regulation, perhaps caused by the interaction with the antibiotic.

 Andrea Rodrigo
Andrea Rodrigo
B.Sc., M.Sc.
Embryologist
Bachelor's Degree in Biotechnology from the Polytechnic University of Valencia. Master's Degree in Biotechnology of Human Assisted Reproduction from the University of Valencia along with the Valencian Infertility Institute (IVI). Postgraduate course in Medical Genetics.
Embryologist. Bachelor's Degree in Biotechnology from the Polytechnic University of Valencia. Master's Degree in Biotechnology of Human Assisted Reproduction from the University of Valencia along with the Valencian Infertility Institute (IVI). Postgraduate course in Medical Genetics.